# SDR 96ZZZX1761

- Difficulty date: December 26, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N911LF
- Make and model: Bolkms BO105S
- Aircraft serial: S663
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Gyro
- Part number: 5040017901
- Condition: Failed
- Location: Cockpit Attitude
- Part time: 57 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GYRO IS TUMBLED AND SPINS OUT OF CONTROL WHEN POWER IS APPLIED.  TIME SINCE OVERHAUL 57.3 HRS.
